# SDR 7AHR201204112597

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIXED FAN COWL HAS CRACKED RIB.  REMOVED CRACKED RIB AND FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW CURRENT SRM.
